# SDR SWIA200514632

- Difficulty date: February 18, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 42,543 hours, 52,173 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, FLAP CONTROL FAULT OF OUTBOARD PAIR AT FLAPS.  REPLACED ELECTRICAL CONNECTOR AND PINS ON LEFT OUTBOARD FLAP ACTUATOR ELECTRICAL CONNECTOR.  OPERATIONAL CHECK GOOD.
